Its possible that he could also be depressed as he sleeps all day going to bed around 2-3 AM. Tom has a Viterion 100 Telehealth Monitor that he hooks up to for weight/bp info daily and his bp is always where it shld be. He was diagnosed with pnuemonia in Feb, congestive heart failure shortly after that and this is the medicine that seemed to help except for the dizziness. Any solutions??
3 Aug 2011
Hey McKinney III,
Pantoprazole is a proton pump inhibitor for acid reflux. The dizziness is not a common side effect. Tiredness and vision changes (could this be what he is experiencing as dizziness?) are serious side effects and should be reported to the doctor. If he is going to bed at 2 to 3 am and sleeping during the day consequently, it is hard to say if he is actually tired from the medicine or just has his sleep schedule off. You mentioned depression as well, and sleeping too much is definitely a symptom among others. I would consult the doctor about all these symptoms. His dizziness maybe from something else going on.
There are other proton pump inhibitors to try, if in fact the pantoprazole is the culprit. Again, a discussion with the doc might be a good idea.
- Pantoprazole Information for Consumers
- Pantoprazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pantoprazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I couldn't sleep so the next day I took half a tab, and had a hard time sleeping so I didn't take any more for a week, I took a half tab ...
1 answer • 26 Jul 2010
After being discharged a perscription was given to me for sucralfate. Why and how does this conflict with my pantoprazole 40mg + other 10 or so daily ...
1 answer • 18 Sep 2010
My brother is taking this medication for his G.E.R.D condition and is happy with it. I'm concerned about being on this medication long term (8 ...
1 answer • 5 Jan 2012
I have acid reflux and take Pantoprazole. Well i have noticed that it isn't working like it used to before. Also, the manufacturer is different. ...
1 answer • 2 Apr 2013
... dizziness. It goes away by lunch time. It is very debilitating. Can these be related to taking pantoprazole?
1 answer • 1 Jul 2013